On the behaviour of an integral of Temljakov type of the first kind at corner points of a domain $D$ of type $A$
Doklady Akademii Nauk, Tome 161 (1965) no. 1, pp. 39-42
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1965_161_1_a9,
author = {G. L. Lukankin},
title = {On the behaviour of an integral of {Temljakov} type of the first kind at corner points of a domain~$D$ of type~$A$},
journal = {Doklady Akademii Nauk},
pages = {39--42},
year = {1965},
volume = {161},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1965_161_1_a9/}
}
TY - JOUR AU - G. L. Lukankin TI - On the behaviour of an integral of Temljakov type of the first kind at corner points of a domain $D$ of type $A$ JO - Doklady Akademii Nauk PY - 1965 SP - 39 EP - 42 VL - 161 IS - 1 UR - http://geodesic.mathdoc.fr/item/DAN_1965_161_1_a9/ LA - ru ID - DAN_1965_161_1_a9 ER -
G. L. Lukankin. On the behaviour of an integral of Temljakov type of the first kind at corner points of a domain $D$ of type $A$. Doklady Akademii Nauk, Tome 161 (1965) no. 1, pp. 39-42. http://geodesic.mathdoc.fr/item/DAN_1965_161_1_a9/